Discussions that mention septra

Immune Disorders board


Chad, Age 26, Male

Hello, I found these forums in searching for more information on MRSA. Im really at a loss and in waiting to see a new doctor.

I started getting bumps on my right arm in november of last year, They were generally sore and would break with puss. I had really bad acne as a child/teenager and I took it is thats what they were because after they broke and I cleaned them they would go away but new ones started forming. Around December/Early Jan I came down with a really bad upper respistory infection and was taking some OTC colds meds which prooved no avail. I went to our local Med Stop and was told by the doctor there it I had foliculitis(sp). I was given a Steriod booster shot and a prescription of Levaquin.

I took all the meds and did as that doctor prescribed and I got over my sickness within a few days as well as my bumps went away. Within a few weeks the bumps starting returning so I made an appointment with my normal doctor and he advised me I had MRSA. and was put on more antibiotics.

Well still today the bumps still come and go just not as frequent and when they heal they leave a small red dot mark under the skin as well as this is on both arms and the back of my neck despite what cleaning I try to do its just getting worse.

Along with the bumps/sores Ive also been getting rather dizzy at times and Im starting to get very achy in my upper body. (wrists, shoulders) as well as mild headaches that come and go pretty frequently.

I have an appointment to see an infectious disease specialist on April 19th and I hope they will have some better news as my current doctor just keeps throwing all kinds of antibiotics to it that dont seem to be working. Im still breaking out regardless.

This is what I have taken and currently taking

Doxycycline 100mg
Doxycycline 500mg (Currently Taking)
Levaquin 200mg
Levaquin 750mg (Currently Taking)
Sulfamethoxazole (dont remember the mg)
Septra 500mg


Im hoping the new doctor will be able to help me but Im really getting worried :confused:

Sorry for the long post